Taming symplectic forms and the CalabiYau equation

Valentino Tosatti Ben Weinkove Shing-Tung Yau

Symplectic Geometry mathscidoc:1912.43518

Proceedings of the London Mathematical Society, 97, (2), 401-424, 2008.9
We study the CalabiYau equation on symplectic manifolds. We show that Donaldson's conjecture on estimates for this equation in terms of a taming symplectic form can be reduced to an integral estimate of a scalar potential function. Under a positive curvature condition, we show that the conjecture holds.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:37:54 uploaded by yaust ] [ 32 downloads ] [ 0 comments ]
@inproceedings{valentino2008taming,
  title={Taming symplectic forms and the CalabiYau equation},
  author={Valentino Tosatti, Ben Weinkove, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203754267907082},
  booktitle={Proceedings of the London Mathematical Society},
  volume={97},
  number={2},
  pages={401-424},
  year={2008},
}
Valentino Tosatti, Ben Weinkove, and Shing-Tung Yau. Taming symplectic forms and the CalabiYau equation. 2008. Vol. 97. In Proceedings of the London Mathematical Society. pp.401-424. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203754267907082.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved